Announcement

Collapse
No announcement yet.

Eye pain on Neurontin or Atarax

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • 4realtho
    replied
    I went to the eye dr and they said that I have severe dry eyes from the Atarax. They gave me some Blink eye drops. I am doing much better!

    Leave a comment:


  • SFGirl
    replied
    Severe dry eyes can be really painful, so it is possible that is what's happening. Foreign object sensation can definitely be indicative of dry eye.

    But I echo the rest of the posters that you need to see an eye doc asap to make sure that your cornea is fine. Also, sometimes you might actually HAVE something in your eye that cannot be washed out, and an eye doc can look for that.

    Make sure they flip up your eyelids to see if you have anything objects lodged there as well.

    Leave a comment:


  • KatieB
    replied
    It's possible. But if you put in drops and it doesn't feel better then you should go seen the eye doc. Like I said, you may have scratched your eye. Is it very painful and almost impossible to hold your eye open? Because if that's the case, it could be a scratch. That could happen in your sleep especially if you have dry eyes. BUT I'm NOT a doctor! I think since it's not getting better you should go find one close to you. I've just looked in the yellow pages and found one (opthamologist) and around here they pretty much take walk in patients. It's just my opinion but I think it's a wise thing to check it out!

    Leave a comment:


  • 4realtho
    replied
    Do yall think that it may be dry eyes from the Atarax?

    Leave a comment:


  • KatieB
    replied
    Maybe you should go see an eye doctor. You might have scratched your cornea. It is VERY painful. I've done it twice and can tell you that if that is the problem it will be gone by tomorrow. But you might need to check with an eye doctor just in case!! Don't take chances with your eyes!!

    Leave a comment:


  • ICNDonna
    replied
    If you feel like you have something in your eye and the feeling doesn't go away, I think you should see a doctor ASAP. Our eyesight is a precious gift and we really shouldn't take chances with it.

    Donna

    Leave a comment:


  • 4realtho
    replied
    I also took some urispas the day before yesterday. HELP! Does this go away!

    Leave a comment:


  • 4realtho
    started a topic Eye pain on Neurontin or Atarax

    Eye pain on Neurontin or Atarax

    I woke this morning with eye pain for some reason. I forgot to take my neurontin and atarax last night. Has anyone ever had this kind of pain or is this all in my head. It feels as if something is in my eye but I have washed my face and rinsed out my eye and nothing seems to help. I called the dr and they said to stop for a week and see if it helps. It is driving me crazy! Please tell me someone else has had this....
Working...
X